Topological equivalence of systems of differential equations in the neighborhood of the point at infinity
Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 897-898
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_5_a24,
author = {M. A. Ivanov},
title = {Topological equivalence of systems of differential equations in the neighborhood of the point at infinity},
journal = {Differencialʹnye uravneni\^a},
pages = {897--898},
year = {1982},
volume = {18},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_5_a24/}
}
TY - JOUR AU - M. A. Ivanov TI - Topological equivalence of systems of differential equations in the neighborhood of the point at infinity JO - Differencialʹnye uravneniâ PY - 1982 SP - 897 EP - 898 VL - 18 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_5_a24/ LA - ru ID - DE_1982_18_5_a24 ER -
M. A. Ivanov. Topological equivalence of systems of differential equations in the neighborhood of the point at infinity. Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 897-898. http://geodesic.mathdoc.fr/item/DE_1982_18_5_a24/